# SDR FDEA2019032200697

- Difficulty date: March 20, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,019 hours, 12,846 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: D103200107
- Part serial: CPTS00867
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QC DETECTED A CRACK WHILE  INSPECTING THE LEFT MAIN GEAR AND THE WORK CARD IS CALLING FOR A GEAR CHANGE.   REPLACED LH MLG STRUT
